# SDR CALA2020021700444

- Difficulty date: February 14, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N4875
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 45,728 hours, 28,295 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock Fitting
- Part number: D5347713900201
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR #6 LOCK FITTING HAS CORROSION. REF HAECO N/R GGL8032 FOR WORK DETAILS. AFT CARGO DOOR CUTOUT #6 LOCK FITTING REPLACED PER SRM 51-72-11. INSTALLED PER SRM 51-42-11 AND DWG D53477139 ISSUE F. REF HAECO N/R GGL8032 FOR DETAILS OF WORK ACCOMPLISHED.
